A bipolar theorem for L + 0 (Ω,,𝐏)
Séminaire de probabilités de Strasbourg, Tome 33 (1999) , pp. 349-354.
@article{SPS_1999__33__349_0,
     author = {Brannath, Werner and Schachermayer, Walter},
     title = {A bipolar theorem for L${}_+^0(\Omega ,{\mathcal {F}},{\bf P})$},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {349--354},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {33},
     year = {1999},
     zbl = {0957.46020},
     mrnumber = {1768009},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1999__33__349_0/}
}
Brannath, Werner; Schachermayer, Walter. A bipolar theorem for L${}_+^0(\Omega ,{\mathcal {F}},{\bf P})$. Séminaire de probabilités de Strasbourg, Tome 33 (1999) , pp. 349-354. http://www.numdam.org/item/SPS_1999__33__349_0/

[B 97]. W. Brannath, No Arbitrage and Martingale Measures in Option Pricing, Dissertation. University of Vienna (1997).

[DS 94]. F. Delbaen, W. Schachermayer, A General Version of the Fundamental Theorem of Asset Pricing, Math. Annalen 300 (1994), 463 - 520. | EuDML 165264 | MR 1304434 | Zbl 0865.90014

[HS 49]. Halmos. P.R., Savage, L.J. (1949), Application of the Radon-Nikodym Theorem to the Theory of Sufficient Statistics, Annals of Math. Statistics 20, 225-241.. | MR 30730 | Zbl 0034.07502

[KS 97]. D. Kramkov, W. Schachermayer, A Condition on the Asymptotic Elasticity of Utility Functions and Optimal Investment in Incomplete Markets, Preprint (1997). | MR 1722287

[KPR 84]. N.J. Kalton, N.T. Peck, J.W. Roberts, An F-space Sampler, London Math. Soc. Lecture Notes 89 (1984). | MR 808777 | Zbl 0556.46002

[M 74]. B. Maurey, Théorèmes de factorisation pour les opérateurs linéaires à valeurs dans un espace Lp, Astérisque 11 (1974). | MR 344931 | Zbl 0278.46028

[Me 79]. P.A., Meyer, Caractérisation des semimartingales, d'après Dellacherie, Séminaire de Probabilités XIII, Lect. Notes Mathematics 721 (1979), 620 - 623. | EuDML 113255 | Numdam | MR 544830 | Zbl 0405.60049

[N 70]. E.M. Nikishin, Resonance theorems and superlinear operators, Uspekhi Mat. Nauk 25, Nr. 6 (1970), 129 - 191. | MR 296584 | Zbl 0222.47024

[S 94]. W. Schachermayer, Martingale measures for discrete time processes with infinite horizon, Math. Finance 4 (1994), 25 - 55. | MR 1286705 | Zbl 0893.90017

[Sch 67]. Schaefer, H.H. (1966), Topological Vector Spaces, Springer Graduate Texts in Mathematics. | MR 193469 | Zbl 0217.16002

[Str 90]. Stricker, C., Arbitrage et lois de martingale, Ann. Inst. Henri. Pincaré Vol. 26, no. 3 (1990), 451-460. | Numdam | MR 1066088 | Zbl 0704.60045

[Y 80]. J.A. Yan, Caractérisation d' une classe d'ensembles convexes de L1 ou H1, Séminaire de Probabilités XIV, Lect. Notes Mathematics 784 (1980), 220-222. | Numdam | MR 580127 | Zbl 0429.60004